Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 28, 2019, 3:11 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2019, 3:11 PM MDT (21:11 UTC)
- Expired
- Apr 28, 2019, 4:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2520 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
286
WUUS55 KBOU 282111
SVRBOU
COC095-115-282200-
/O.NEW.KBOU.SV.W.0004.190428T2111Z-190428T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
311 PM MDT Sun Apr 28 2019
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Phillips County in northeastern Colorado...
Southeastern Sedgwick County in northeastern Colorado...
* Until 400 PM MDT.
* At 309 PM MDT, a severe thunderstorm was located near Sixteen-Mile
Corner, or 13 miles north of Holyoke, moving east southeast at 20
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Holyoke, Paoli, Amherst, Pleasant Valley and Sixteen-Mile Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4044 10215 4056 10258 4088 10237 4084 10205
4044 10205
TIME...MOT...LOC 2109Z 285DEG 19KT 4077 10230
HAIL...0.88IN
WIND...60MPH
$$
JK2 follow-up statements
866
WWUS55 KBOU 282138
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
338 PM MDT Sun Apr 28 2019
COC095-115-282200-
/O.CON.KBOU.SV.W.0004.000000T0000Z-190428T2200Z/
Phillips CO-Sedgwick CO-
338 PM MDT Sun Apr 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN PHILLIPS AND SOUTHEASTERN SEDGWICK COUNTIES...
At 336 PM MDT, a severe thunderstorm was located 4 miles southwest
of Venango, or 14 miles northeast of Holyoke, moving east at 20 mph.
The public reported penny size hail at Sixteen Mile Corner.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Amherst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4054 10206 4062 10217 4080 10217 4084 10205
4055 10205
TIME...MOT...LOC 2136Z 285DEG 19KT 4073 10212
HAIL...0.88IN
WIND...60MPH
$$
JK192
WWUS55 KBOU 282153
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
353 PM MDT Sun Apr 28 2019
COC095-115-282202-
/O.EXP.KBOU.SV.W.0004.000000T0000Z-190428T2200Z/
Phillips CO-Sedgwick CO-
353 PM MDT Sun Apr 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS AND
SOUTHEASTERN SEDGWICK COUNTIES WILL EXPIRE AT 400 PM MDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
LAT...LON 4054 10206 4062 10217 4080 10217 4084 10205
4055 10205
TIME...MOT...LOC 2152Z 285DEG 19KT 4071 10202
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:56 PM MDT, 15 minutes earlier.
Area forecast discussion, Apr 28, 2:56 PM MDT, 15 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 256 PM MDT Sun Apr 28 2019 .SHORT TERM...(This evening through Monday) Issued at 250 PM MDT Sun Apr 28 2019 Moisture embedded in a strong westerly flow aloft combined with a slightly unstable airmass will continue to produce scattered showers and isolated thunderstorms through mid evening. Main threat will be strong wind gusts of 50 to 65 mph. Cold front drops south across eastern Colorado this evening bringing gusty northeast winds behind. This may help produce additional showers at first, but the airmass will stabilize behind it by midnight. In addition, lift from the trough passing to the north will exit the region. Once the evening convection dissipates, don't expect much precipitation until Monday morning. Strong jet will be over Wyoming and the Northern Plains Monday with Colorado under the right entrance region. Southwest flow aloft around a upper level low over southern California will transport moisture into the area. Lift from the approaching low over California and the jet, along the steep mid level lapse rates are expected to produce widespread rain and mountain snow over western and central Colorado. Along the Front Range, airmass will be cold enough for snow. Main question is, how far east will the banded snowfall make it. Given this uncertainty will leave most of the Urban Corridor out of any highlights. Did issue a Winter Storm Watch for the Fort Collins area. Here, it will be closer to the lift from the jet and will see a better chance for heavier snow. .LONG TERM...(Monday night through Sunday) Issued at 250 PM MDT Sun Apr 28 2019 By Monday night, an upper level closed low will be mainly over western AZ as it moves eastward out of CA. This feature has pulled the subtropical jet northward and is pulling increased levels of moisture out of the Gulf and streaming into Colorado. Combined with this is a push of cold air from a system that is moving out of Canada bringing much cooler temperatures to the Northern Rockies. This will set-up an overrunning scenario with moist and warm air above a more dense cooler airmass at the surface. By Monday night, the colder air has settled into the eastern plains of Colorado with moderate ENE flow at lower elevations. Snow will continue in the high country with 3 to 6 inches already possible for the mountains by Monday evening. At the lower elevations surface wind direction will play a large roll in where snow will possibly accumulate. By 00z Tuesday, most models have wet bulb zero levels under 5500ft. However, with most models showing slightly southeasterly winds over the SE portions of the CWA to include areas in Denver, this could hinder snow accumulations with downsloping off the Palmer divide early Tuesday. The northern foothills tend to do well in this set-up with moderate SE winds so expect decent snow accumulations for the foothills and higher elevations of Larimer and Weld counties. These areas will see some accumulation by midnight on Monday and will increase into the early morning hours on Tuesday. Amounts of 3 to 6 inches with locally higher amounts up to 8 inches will be possible by 6 am Tuesday. By Tuesday mid morning, flow in the mid levels turns more southwesterly ushering in drying with increased WAA. The NAM has this flow turning westerly bringing increased downsloping and raising wet bulb levels faster than the GFS, but slower than the EC. You can see this pronounced drying on upper air soundings after 17z on Tuesday with continued warming in the low levels through the afternoon hours. By late Tuesday afternoon models show wet bulb heights above 8000ft. This will turn any precipitation to rain by Tuesday afternoon with still some chance of at least a rain and snow mix for the foothills and portions of northern Larimer and Weld given increased lift from the approaching jet. By Tuesday evening the upper low has turned into an open wave and has pushed off to the NE. Quickly behind it and upstream the next disturbance will be pushing into NW Colorado. The nose of the upper jet will move over the Front Range mountains by late Tuesday increasing snow across the higher elevations Tuesday into Wednesday. Temperatures will still be on the cooler side with highs in the lower 50s Tuesday. For Wednesday, models are showing another push of cold air from the North associated with the upper trough moving through the northern mountains. The NAM has the front much faster than the GFS, but this could bring another chance for a light rain and snow mix or possibly ice pellets depending on the warm nose as the shallow cold air moves in. This cooler push will stabilize much of the eastern plains, leaving conditions not ideal for convection. However, there is still a slight chance of thunderstorms over the higher terrain with model CAPE values in the 100-400 J/kg range by Wednesday afternoon. Highs will stay above freezing for the lower elevations with models indicating just a slight drop behind the cold front with highs in the mid to upper 40s. Precipitation will gradually come to an end across the region by midnight Wednesday with just a slight chance of showers over the southeastern portions of the state. Subsidence will increase behind the exiting trough and help to warm temperatures back into the 60s for Thursday. Moisture levels will still be a tad high and combined with warming, there is a slight chance of thunderstorms over portions of the plains and higher terrain for Thursday afternoon. Similar story for Friday with highs getting back into the 70s. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 250 PM MDT Sun Apr 28 2019 Gusty west winds will persist with gusts to around 35 knots. Outflow winds from nearby showers will likely produce wind gusts to around 45 knots through early evening. The thunderstorms threat is low today, but not zero. A cold front will push through around 02Z bringing gusty northeast winds. Ceilings lower behind the front, down to 4000 to 5000 feet. Ceilings will continue to drop overnight, lowering to 2000 to 4000 feet by 12z Monday. The low clouds continue through Monday. Best chance for snow at KDEN will be after 21Z Monday, sooner at KBJC. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Monday afternoon through late Monday night for COZ038. Winter Weather Advisory from 6 AM Monday to 6 AM MDT Tuesday for COZ037. Winter Storm Warning from 6 AM Monday to 6 AM MDT Tuesday for COZ030-031-033>036. && SHORT TERM...Meier LONG TERM...Bowen AVIATION...Meier
Hazardous weather outlook, Apr 28, 11:02 AM MDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1102 AM MDT Sun Apr 28 2019 COZ030>051-291715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1102 AM MDT Sun Apr 28 2019 ...Heavy Snow Monday and Monday night for the mountains and foothills... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms continue in the mountains today and then move across the plains in the afternoon. Gusty outflow winds of 45 to 55 mph will occur with any shower or storm. Over the far northeast plains, an isolated severe storm may occur this afternoon. Wind gusts to 60 mph along with one inch hail would be the main threat. For tonight showers and a few thunderstorms will continue with the best coverage in the mountains. An area of 4 to 8 inches of snow will be possible over the mountains with 2 to 4 inches in the foothills. Along the front range, a cold front will move across this evening and may enhance shower activity through midnight. Temperatures may become cold enough for rain to briefly change to snow, before ending. Thus some light accumulation may occur on grassy areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow showers are expected over the mountains from Sunday afternoon and continuing into Wednesday. Showers and thunderstorms are possible over the plains Sunday afternoon and evening. A strong cold front will move across the forecast area late Sunday afternoon bringing colder temperatures. Rain will change over to snow gradually after midnight Monday on the plains and continue into Tuesday. There will be a chance of showers and thunderstorms Wednesday afternoon over the plains as temperatures become slightly warmer. The latter half of the week will be drier with warming temperatures. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Special weather statement, Apr 28, 1:37 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Denver CO
137 PM MDT Sun Apr 28 2019
COZ031>036-038-039-042-043-282015-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Central and South Weld County CO-
Grand and Summit Counties Below 9000 Feet CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
West Jackson and West Grand Counties Above 9000 Feet CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
137 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR WELD...SOUTHWESTERN
BROOMFIELD...NORTHWESTERN SUMMIT...SOUTHEASTERN LARIMER...GILPIN...
GRAND...NORTHWESTERN CLEAR CREEK...NORTHERN JEFFERSON AND BOULDER
COUNTIES UNTIL 215 PM MDT...
At 134 PM MDT, Doppler radar was tracking showers and thunderstorms
along a line extending from near Ault to 6 miles north of Radium, or
along a line extending from 10 miles north of Greeley to 52 miles
northeast of Glenwood Springs. Movement of the line was southeast at
20 mph.
Wind gusts of 50 to 60 mph will be possible with these storms.
Locations impacted include...
Southeastern Fort Collins, Greeley, northern Arvada, Westminster,
Boulder, Longmont, Loveland, Broomfield, Brighton, Lafayette,
Windsor, Evans, Louisville, Erie, Superior, Firestone, Johnstown,
Frederick, Fort Lupton and Estes Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4076 10415 4001 10416 4000 10496 4004 10498
4001 10499 4000 10505 3986 10506 3966 10624
3977 10639 3993 10644 3994 10663 4006 10664
TIME...MOT...LOC 1934Z 302DEG 10KT 4057 10470 4004 10656
JKLocal storm report, Apr 28, 1:44 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
144 PM MDT SUN APR 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM NON-TSTM WND GST 3 NW MARSHALL 39.98N 105.27W
04/28/2019 M73 MPH BOULDER CO MESONET
NCAR MESA LABORATORY.
&&Special weather statement, Apr 28, 1:46 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Denver CO
146 PM MDT Sun Apr 28 2019
COZ048-050-051-282045-
Phillips County CO-Sedgwick County CO-Logan County CO-
146 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...PHILLIPS AND SEDGWICK
COUNTIES UNTIL 245 PM MDT...
At 144 PM MDT, Doppler radar was a line of showers and strong
thunderstorms along a line extending from 5 miles north of Logan
Corners to near Twin Buttes, or along a line extending from 8 miles
northwest of Sterling to 18 miles southwest of Chappell. Movement
was east at 40 mph.
Wind gusts of 50 to 60 mph will be possible with these storms.
Locations impacted include...
Sterling, Holyoke, Julesburg, Haxtun, Fleming, Ovid, Merino, Iliff,
Sedgwick, Crook, Paoli, Padroni, Atwood, Marks Butte, Highland
Center, St Petersburg, Proctor, Pleasant Valley, North Sterling
Reservoir and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4044 10206 4045 10347 4052 10347 4053 10358
4057 10358 4100 10302 4100 10205
TIME...MOT...LOC 1944Z 279DEG 34KT 4070 10335 4092 10274
JKSpecial weather statement, Apr 28, 2:15 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Denver CO
215 PM MDT Sun Apr 28 2019
COZ042>044-048-049-282115-
Washington County CO-Central and South Weld County CO-
Morgan County CO-Logan County CO-Northeast Weld County CO-
215 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WELD...MORGAN...
NORTHEASTERN WASHINGTON AND SOUTHERN LOGAN COUNTIES UNTIL 315 PM
MDT...
At 213 PM MDT, Doppler radar was tracking a line of showers and
thunderstorms along a line extending from 5 miles southeast of Keota
to near Prospect Valley, or along a line extending from 28 miles
north of Fort Morgan to 27 miles southeast of Greeley. Movement was
southeast at 30 mph.
Wind gusts up to 60 mph will be possible with these storms.
Locations impacted include...
Sterling, Fort Morgan, Akron, Brush, Wiggins, Log Lane Village, Otis,
Fleming, Merino, Iliff, Hillrose, Prewitt Reservoir, Weldona, Atwood,
Orchard, Stoneham, Burdett, Snyder, Riverside Reservoir and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4076 10265 4044 10272 4044 10278 4011 10280
4014 10454 4077 10406
TIME...MOT...LOC 2013Z 313DEG 27KT 4066 10398 4011 10443
JKSpecial weather statement, Apr 28, 2:51 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Denver CO
251 PM MDT Sun Apr 28 2019
COZ044-048-049-051-282145-
Phillips County CO-Washington County CO-Morgan County CO-
Logan County CO-
251 PM MDT Sun Apr 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
WASHINGTON...SOUTHEASTERN LOGAN AND PHILLIPS COUNTIES UNTIL 345 PM
MDT...
At 250 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Fairfield to 3 miles south
of Cope, or along a line extending from 9 miles northwest of Holyoke
to 21 miles north of Seibert. Movement was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms. Half
inch hail can also be expected from the stronger storms in northern
Phillips County and the southeast corner of Washington County near
Cope.
Locations impacted include...
Holyoke, Akron, Haxtun, Otis, Paoli, Arickaree School, Prewitt
Reservoir, Highland Center, Burdett, Lindon, Midway, Lone Star,
Woodrow, Gary, Thurman, Cope, Anton, St Petersburg, Elba and Pleasant
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4044 10278 3957 10281 3957 10371 4003 10372
4040 10345 4075 10265 4075 10205 4044 10205
TIME...MOT...LOC 2050Z 284DEG 39KT 4070 10240 3962 10286
BARJENBRUCHLocal storm report, Apr 28, 3:06 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
306 PM MDT SUN APR 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM NON-TSTM WND GST 2 N CARTER LAKE 40.37N 105.22W
04/28/2019 M67 MPH LARIMER CO MESONET
MESONET STATION FW2478 LOVELAND.
0222 PM NON-TSTM WND GST 2 ENE WIGGINS 40.25N 104.04W
04/28/2019 M65 MPH MORGAN CO MESONET
MESONET STATION CO039 WIGGINS @ BIJOU CREEK.
0218 PM NON-TSTM WND GST 4 ENE NEDERLAND 39.99N 105.45W
04/28/2019 M58 MPH BOULDER CO MESONET
MESONET STATION DW5338 NEDERLAND.
0120 PM NON-TSTM WND GST 3 SW ROCKY FLATS 39.87N 105.24W
04/28/2019 M58 MPH JEFFERSON CO MESONET
MESONET STATION CO109 N-93 - JCT. 93 & 72.
0101 PM NON-TSTM WND GST 1 NE CRISMAN 40.05N 105.35W
04/28/2019 M59 MPH BOULDER CO MESONET
MESONET STATION EW4338 BOULDER.
1255 PM NON-TSTM WND GST 3 NW MARSHALL 39.98N 105.27W
04/28/2019 M73 MPH BOULDER CO MESONET
NCAR MESA LABORATORY.
1147 AM NON-TSTM WND GST 1 ESE KASSLER 39.48N 105.08W
04/28/2019 M58 MPH DOUGLAS CO MESONET
MESONET STATION FW0417 LITTLETON.
1058 AM NON-TSTM WND GST 2 WNW BROOKVALE 39.64N 105.46W
04/28/2019 M58 MPH CLEAR CREEK CO MESONET
MESONET STATION CEKC2 CORRAL CREEK.
1053 AM NON-TSTM WND GST 2 NNW GLEN HAVEN 40.47N 105.45W
04/28/2019 M72 MPH LARIMER CO MESONET
MESONET STATION EW4490 GLEN HAVEN.
1027 AM NON-TSTM WND GST FLOYD HILL 39.72N 105.41W
04/28/2019 M61 MPH CLEAR CREEK CO MESONET
MESONET STATION CO071 FLOYD HILL.
0324 AM NON-TSTM WND GST 1 N GEORGETOWN 39.73N 105.69W
04/28/2019 M62 MPH CLEAR CREEK CO MESONET
MESONET STATION CO164 0.85 MI E OF WOODARD
ST GEORGETOWN.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:37 PM MDT | Special Weather Statement | BOU | Boulder, Gilpin, Grand, Weld | 38 min |
| Apr 28, 1:46 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick | 59 min |
| Apr 28, 2:08 PM MDT | Winter Storm Watch | BOU | Larimer, Weld | 15 hr |
| Apr 28, 2:08 PM MDT | Winter Storm Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 40 hr |
| Apr 28, 2:08 PM MDT | Winter Weather Advisory | BOU | Larimer, Park, Weld | 40 hr |
| Apr 28, 2:15 PM MDT | Special Weather Statement | BOU | Logan, Morgan | 60 min |
| Apr 28, 2:23 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 52 min |
| Apr 28, 2:51 PM MDT | Special Weather Statement | BOU | Phillips, Washington | 54 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.